# SDR USAA060128

- Difficulty date: January 23, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 41,837 hours, 41,837 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Angle
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 294 BELOW UPPER SERVICE DOOR HINGE CUTOUT CRACKED.  REPLACED WITH IDENTICAL PART, REPLACED ANGLE IAW SRM 51-40-02, DEFECT SIZE: 1 INCH.
